# SDR REXA2012042000542

- Difficulty date: April 20, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N8972E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7972
- Aircraft time: 17,348 hours, 14,914 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT NEAR THE FLOOR BY THE MAIN CABIN DOOR BROKEN.  REPLACED LIGHT ASSY W/SERVICEABLE.  ALL CHECKS GOOD.
